Illinois Journal of Mathematics

Manifolds that admit parallel vector fields

David J. Welsh, Jr.

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 30, Issue 1 (1986), 9-18.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256044750

Digital Object Identifier
doi:10.1215/ijm/1256044750

Mathematical Reviews number (MathSciNet)
MR822382

Zentralblatt MATH identifier
0581.53027

Subjects
Primary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]
Secondary: 53C05: Connections, general theory 57R25: Vector fields, frame fields

Citation

Welsh, David J. Manifolds that admit parallel vector fields. Illinois J. Math. 30 (1986), no. 1, 9--18. doi:10.1215/ijm/1256044750. https://projecteuclid.org/euclid.ijm/1256044750


Export citation